# SDR UPS99829963

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, CORROSION ON FLOOR PANEL AT RBL 35 AT FS 350.  REMOVED CORROSION, FABRICATED REPAIR DOUBLER IAW DC8 SRM 53-2-3 AND INSTALLED REPAIR.
